# SDR 2017FA0000081

- Difficulty date: March 1, 2017
- Submitted: March 1, 2017
- Operation: General aviation
- Aircraft: N1245B
- Make and model: Cessna 182P
- Aircraft serial: 18264060
- Aircraft time: 5,325 hours
- Engine: Cont O470*
- Engine time: 1,850 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Condition: Loose
- Location: Magneto
- Part time: 1 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RUN UP, MAGETO FAILED TEST.  LESS THAN 1 HR OPERATION AFTER OVERHAULED MAGETOS INSTALLED.   DURING  INSPECTION FOUND THE CAPACITOR LOOSE IN HOUSING AND COIL WIRE LOOSE AND MAGETO SET IN E GAP.  REMOVED OTHER MAG AS A PRECAUTION AND FOUND ITS COIL WIRE LOOSE AND ALSO SET IN E GAP. CORRECTED THE ISSUE AND REINSTALLED MAGS, OPS CHECKED OK.
